# SDR CA031008002

- Difficulty date: October 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,767 hours
- Propeller: Hamstd 43E60
- System (JASC): 6111 · Propeller Blade Section
- Part: Retainer
- Part number: 70242
- Condition: Failed
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROPELLER WAS REMOVED AND DISASSEMBLED FROM THE RT SIDE OF A CL 215 FOR SHIPMENT TO AN OVERHAUL FACILITY WHEN IT WAS DISCOVERED THAT NR 1 BLADE RETAINER ASSY WAS CRACKED AND SEVERAL ROLLERS WERE DESTROYED. UPON A CLOSER INSPECTION THE OTHER TWO BLADES HAD SIMILAR DAMAGE BUT NOT TO THE SEVERE DEGREE THAT NR 1 HAD. THE PROP FORWARD BARREL HALF P/N 521463-1 ALSO HAD SOME MINOR DAMAGE. THE PROP ASSY WAS FORWARD TO THE OVERHAUL FACILITY FOR ACCESSMENT.
